Bases in Banach spaces of smooth functions on Cantor-type sets

Date
2011
Authors
Goncharov, A. P.
Ozfidan, N.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of Approximation Theory
Print ISSN
0021-9045
Electronic ISSN
1096-0430
Publisher
Elsevier
Volume
163
Issue
12
Pages
1798 - 1805
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We suggest a Schauder basis in Banach spaces of smooth functions and traces of smooth functions on Cantor-type sets. In the construction, local Taylor expansions of functions are used. © 2011 Elsevier Inc.

Course
Other identifiers
Book Title
Keywords
Topological bases, Cp-spaces, Cantor sets, Taylor expansions
Citation
Published Version (Please cite this version)